English  |  正體中文  |  简体中文  |  Post-Print筆數 : 27 |  Items with full text/Total items : 93218/123590 (75%)
Visitors : 27664178      Online Users : 171
RC Version 6.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    政大機構典藏 > 理學院 > 資訊科學系 > 期刊論文 >  Item 140.119/75551
    Please use this identifier to cite or link to this item: http://nccur.lib.nccu.edu.tw/handle/140.119/75551

    Title: Certificateless signatures with message recovery
    Authors: Tso, Ray-Lin
    Contributors: 資科系
    Keywords: Bilinear pairing;CDH problem;Certificateless signature;Message recovery;Random oracle model
    Date: 2014-04
    Issue Date: 2015-06-03 12:33:36 (UTC+8)
    Abstract: Digital signatures with message recovery have come into limelight in recent years. Comparing with traditional digital signatures, it has the advantage of small data size of communication and is useful in applications where bandwidth is one of the main concerns. It also surpasses a short signature in the sense of having a randomized signing algorithm instead of a deterministic one. On the other hand, in order to eliminate the use of certificates in traditional public key cryptography and the key-escrow problem in ID-based cryptography, the notion of certificateless cryptography was introduced. Combing both advantages, Tso et al. in 2010 introduced the first certificatelss signature scheme with message recovery. The security of their scheme is based on the k-BDHI assumption - a relatively stronger complexity assumption. In this paper, we propose a new scheme. Our new scheme is more efficient than Tso et al.'s scheme in the signature verification phase. In addition, the security of our new scheme is rigorously proved based on a weak and more classic complexity assumption - the Computational Diffie-Hellman (CDH) assumption. © 2014 International Information Institute.
    Relation: Information (Japan), 17(4), 1559-1573
    Data Type: article
    Appears in Collections:[資訊科學系] 期刊論文

    Files in This Item:

    File Description SizeFormat

    All items in 政大典藏 are protected by copyright, with all rights reserved.

    社群 sharing

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback